MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number B1100-060
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat an unspecified lesion.The 10x60mm armada 35 balloon suddenly deflated during inflation [balloon rupture}.There were no adverse patient effects reported and a clinically significant delay in the procedure was not reported.No additional information was provided.
 
Additional Manufacturer Narrative
Visual analysis was performed on the returned unit and noted the shaft was separated near the hub and the inner member was separated at the proximal balloon seal.The balloon rupture was confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other similar complaints.Based on the information provided, the investigation was unable to determine the cause for the balloon rupture.It is possible the balloon was damaged during the insertion process leading to the rupture.The remaining damage of material separation, bent, stretched, and torn material appear to be related to the circumstances of the procedure post balloon rupture; as the damage is consistent with a high tensile force from pulling.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Na.
 
Event or Problem Description
It was reported that the procedure was performed to treat an unspecified lesion.The 10x60mm armada 35 balloon suddenly deflated during inflation.There were no adverse patient effects reported and a clinically significant delay in the procedure was not reported.The sudden balloon deflation will be conservatively interpreted as a balloon rupture.Subsequent to filing the initial report, the device analysis indicated the shaft was separated near the hub and the inner member was separated at the proximal balloon seal.The proximal and distal portions were returned.Follow-up was performed; however, no additional information was provided.It is unknown if the separation occurred in the patient or how the distal portion was retrieved.However, there was no medical intervention reported.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11148110
Report Number2024168-2021-00290
Device Sequence Number11635058
Product Code LIT
UDI-Device Identifier08717648154959
UDI-Public08717648154959
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberB1100-060
Device Catalogue NumberB1100-060
Device Lot Number00430G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2021
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1